Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the arithmetic of tube domains (blowing-up of the point at infinity)


Author: I. Satake
Journal: Bull. Amer. Math. Soc. 79 (1973), 1076-1094
MSC (1970): Primary 32N15, 10E99, 14M20
DOI: https://doi.org/10.1090/S0002-9904-1973-13342-7
MathSciNet review: 0330524
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 32N15, 10E99, 14M20

Retrieve articles in all journals with MSC (1970): 32N15, 10E99, 14M20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13342-7